MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRONIC C02 ENDOFLATOR* SCB

KARL STORZ SE & CO. KG ELECTRONIC C02 ENDOFLATOR* SCB
Model Number 26430520-1
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product has not yet been returned for investigation.The factory's report noted that no complaints for this device with similar failure description were received.Additionally, no similar complaints for this device have been received in the u.S.
 
Event or Problem Description
As per a manufacturer incident report we received from the factory in germany: following insufflation, cardiac of the patient (living patient).Use of the same device in the afternoon, cardiac arrest avoided.
 
Additional Manufacturer Narrative
Data in section h6 have been corrected to match the evaluation findings.
 
Additional Manufacturer Narrative
All tests done with the device were successful passed.No deviation found.Based on incident description, the user used of the same device in the afternoon and cardiac arrest avoided.No indication for a material or manufacturing related issue was found during the investigation.Since there is no link between the device and patient harm, this case is non reportable.

Common Device Name
ENDOFLATOR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM  
Manufacturer Contact
susie chen
2151 e. grand avenue
el segundo, CA 90245-5017
4242188201
MDR Report Key10793585
Report Number9610617-2020-00119
Device Sequence Number2875229
Product Code HIF
UDI-Device Identifier04048551068793
UDI-Public4048551068793
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26430520-1
Device Catalogue Number26430520-1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer10/12/2020
08/10/2022
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date08/08/2022
08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown